MAUDE Adverse Event Report: ST PAUL CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7052-24
Medical Device Problem Codes Device Alarm System (1012); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the pump was alarming when cassette was attached and priming.Field engineer tested pumps and the pump operated fine.Tested with test cassette and functioned fine.While inspecting the line, the customer noticed indentations on two areas so they believe the malfunction is due to the extension line and not the cassettes.No patient injury reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# 617147.No problems or issues were identified during this device history record review.A product sample was received for evaluation.Visual and functional testing were performed.An occlusion was detected in bonding between tube and filter.The root cause of the reported issue was found to be an occlusion.Actions were taken to mitigate the reported issue: quality alert was generated to ensure adherence to manufacturing procedure related to clean the excess of solvent before to assemble tube with the component.

Brand Name
CADD CASSETTE RESERVOIRS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16755171
Report Number3012307300-2023-04221
Device Sequence Number8627056
Product Code FPA
UDI-Device Identifier10610586020346
UDI-Public10610586020346
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2026
Device Model Number21-7052-24
Device Catalogue Number21-7052-24
Device Lot Number4152708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Initial Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceWhite